Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Fever, cold, typhoid positive, taken Cifron. Now weakness, blocked nose, unable to walk

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Question
on 20th august i got fever and cold .on 23 august test done for malaria and typhoid. it shown negetive malaria but typhoid count is (TO=1:160), AND (TH=1:80). SO DOCTOR GIVEN ME CIFRON 500 FOR 7 DAYS BUT UPTO 3 DAYS I GOT RELAX BUT AGAIN FEVER CAME SO AFTER 7 DAYS COURSE DOCTOR GIVEN ME MAHACEF PLUS(CEFIXME AND OFLOXACIN). I TAKEN IT FOR 4 DAYS .I GOT RELAXED BUT AGAIN ON 3RD SEPT I SUFFERED FROM FEVER AND HEADACHE AND COLD WITH CLOSED NOSE.SAME TIME I AGAIN DONE TEST FOR DENGUE,MALARIA AND WIDAL SO ALL ARE THREE NEGETIVE. WIDAL READING ARE : TO= 1:80 AND TH=1;40.DOCTOR TELLING THAT NOW IT IS VIRAL FEVER SO GIVEN ME CROCIN, ALLEGRA120MG AND FLAGYL 400.I GOT RELAXED BUT AGAIN FEVER NOT CAME BUT VERY VERY WEAKNES IN BODY AND NOSE BLOCKED FROM 20TH AUGUST TO TILL NOW.I AM UNABLE TO WALK THIS MUCH WEAKNESS IS N WITH ME.PLZ ADVICE ME.PLZ WHAT TO DO
Posted Thu, 4 Oct 2012 in Infections
 
 
Answered by Dr. Monika Choudhary 59 minutes later
Hi XXXXXXX

Thank you for putting up your problem.

Your symptoms are suggestive of upper respiratory tract infection- most commonly they are caused by viruses, if stays long then get super-infection by bacteria also.

The typhoid/widal test has been borderline positive and does not bear significance.

You should stop all the current medicines. Please discuss about this with your treating doctor.

Viral syndrome causes malaise, headaches, and fatigue.

You should do saline gargles- add 5gram salt to 300ml lukewarm water and gargle with this thrice a day.

Take oral decongestant medicine like Sinarest thrice a day.

Also, take antibiotics Azithromycin 500 mg once a day for three days.
The treatment should be taken in supervision of a clinician of your locality.

You need to start the treatment after consulting your gynecologist.

I hope this information would be both informative and helpful for you. Do let me know if you have more concerns.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor